NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Hi, I am 41 and I no longer have erection or libido anymore. I'm afraid this might ruin my marriage. I don't even know when last I had an erection in the morning. I don't know if my bp medications have anything to do with this or is it phsycological? Thanks"

Tags:
    User Avatar
    A 43 years year old male asked:
    2 years ago
    Hi, I am 41 and I no longer have erection or libido anymore. I'm afraid this might ruin my marriage. I don't even know when last I had an erection in the morning. I don't know if my bp medications have anything to do with this or is it phsycological? Thanks
    Dr. Adedayo A answered:
    2 years ago
    HELLO SIR..good morning...please can you tell us your blood pressure medications.can you also tell us if you have diabetes or are you on any other medications... Like you said, your medications or the hypertension may have a role to play. Do you drink alcohol or smoke...it may also be worth checking your thyroid and kidney functions, as wekk as testosterone and prolactin levels.. All in all you need to be pro active .you are already doing that by speaking with us in Kangpe and hopefully we can point you in the right direction.
    Doctors avatar
    User Avatar
    A 43 years year old male asked:
    2 years ago
    I no longer feel d urge to have sex,I don't get an erection in the morning no more, could it be the drugs I use for my bp or is it phsycological?
    Dr. Adedayo A answered:
    2 years ago
    It could be either or both. Please can you send me the list of your medications you use.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app